Title
The exponential family in abstract information theory The exponential family in abstract information theory
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Subject
Physics
Computer. Automation
Source (journal)
Lecture notes in computer science
Volume/pages
8085(2013) , p. 265-272
ISSN
0302-9743
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We introduce generalized notions of a divergence function and a Fisher information matrix. We propose to generalize the notion of an exponential family of models by reformulating it in terms of the Fisher information matrix. Our methods are those of information geometry. The context is general enough to include applications from outside statistics.
Handle